MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A2025-060
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion behind the knee with moderate calcification, mild tortuosity and 80% stenosis.The 2.5x60 mm armada 14 percutaneous transluminal angioplasty (pta) catheter was advanced to the lesion and it was noted that the balloon was leaking before dilatation.The device was removed and a new balloon was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the production records and corrective or preventive actions (capa) was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation was unable to determine a conclusive cause for the reported torn balloon.Factors that may contribute to a torn balloon include, but are not limited to, interaction with challenging anatomy, interaction with accessory devices, over inflation of the balloon, inadvertent damage, or material properties.There was no damage or anomalies noted to the balloon catheter during the inspection prior to use or during preparation for use which suggests a product quality issue did not contribute to the reported difficulties.Based on the information provided and because the device was not returned for analysis, it is unknown what may have caused the reported torn balloon.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Correction: d9, h3 - it was initially reported that the device would be returned for analysis.Subsequent information revealed that the device was discarded and is not available for evaluation.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18979382
Report Number2024168-2024-03662
Device Sequence Number15095872
Product Code DQY
UDI-Device Identifier08717648156021
UDI-Public(01)08717648156021(17)260630(10)3012341
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberA2025-060
Device Lot Number3012341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown